Tuesday, February 28, 2006


Headache, like migrane for the past 2 weeks or more...
Sinus trouble for the same length of time.
Really bad dizzy spells today. To the point where walking was difficult.
This still feels like a really bad dream that I'm dying to wake up from.
Physical health is really poor. I just got in from a short walk, not even a fraction of my old jogging route, it was a struggle the whole way.
I don't want to comment because it would be too lengthy and full of useless emotional garbage due to frustration and cronic mental suffering caused by continued physical ailments. Just laying down the symptoms for reference later.
Taking larger amounts of painkillers and sleepaids (lorazapram) to help and achieve the normal effect. Not going so well. I remember when taking rebif didn't hurt me so much. I long for those days. Even the prednisone wasn't so bad compared to this. Where is the quality of life I was promised???
Is this possible side effects from drugs? Unsure at this time...

I feel like Job, I asked god to end it or take me, he's not listening. haha... that was a stupid reference. Nevermind.


Post a Comment

<< Home